# SDR DALA2023103108932

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW STA Y 160 TO STA Y 200 AND -X44 AT PASSENGER CABIN IN REF TO NRC 00392. SUMMARY OF NRC 00477: CORROSION LEVEL 2. NEW FLOOR SUPPORT BTW STA Y 160 TO STA Y 200 AND -X44 WAS REPLACED PER B717 SRM 51-41-02-0G, 51-41-05-0G PAR 8, AND DWG 9936534-71. (LP #0042355)
